# SDR QXEA200800929

- Difficulty date: August 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,454 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK LT INBD SEAT TRACK IS CORRODED AT X608, X619, X637 AND X645.  BLENDED CORROSION REF RD8/4-53-884 FOUND OUT OF LIMITS.  REMOVED SEAT TRACK IAW Q400 SRM 51-40-07.  PREPPED AND INSTALLED NEW TRACK IAW Q400 SRM 51-40-07, 51-21-10, 51-42-00 AND 51-40-15.
